Oscillation Theorems for Second-Order Nonlinear Neutral Delay Differential Equations

Rogovchenko, Yuriy V., Li, Tongxing . Abstract and Applied Analysis 2014. 2014 (594190) :-

Locate this article in:

Bibtex

@article{CIS-316354,
  Author = {Rogovchenko, Yuriy V. and Li, Tongxing},
  Title = {Oscillation Theorems for Second-Order Nonlinear Neutral Delay Differential Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {594190},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles